# SDR DALA2023110709157

- Difficulty date: November 7, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,149 hours, 30,754 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 BURNING OIL SMELL IN LAST FOUR ROWS, AIRCRAFT LEFT. CORRECTIVE ACTION: R/R CARGO HEAT EXTRACT FAN REF. A319 AMM 21-28. (9609033)
